Our Faculty: E. Beneish, J. Schmidt, Yong Yang
Mathematics and Physics faculty have been busy publishing research papers in international journals.
Esther Beneish, Professor of Mathematics, published "The dual of the Procesi-Formanek lattice" in Algebras and Representation Theory: Volume 15, Issue 3 (2012), Page 581-592.
Jeffrey R. Schmidt, Professor of Physics/Mathematics & Physics Chair, placed "From Coalgebra to Bialgebra for the Six-Vertex Model: The Star-Triangle Relation as a Necessary Condition for Commuting Transfer Matrices" in Axioms 2012, 1(2), 186-200; Doi:10.3390/axioms1020186. Jeff notes this article belongs to the Special Issue Hopf Algebras, Quantum Groups and Yang-Baxter Equations.
Yong Yang, Professor of Mathematics, published "Orbits of the actions of odd-order solvable groups" in Communications in Algebra, 40 (2012), 1-10. In addition, Professor Yong placed the article "Large orbits of odd-order subgroups of solvable linear groups" in the Journal of Algebra, 351 (2012), 220?234.